Generalization of a real-analysis result to a class of topological vector spaces

Authors

  • Leonard T. Huang University of Nevada, Reno

Keywords:

Topological vector spaces, locally convex topological vector spaces, p-homogeneous seminorms, random variables, convergence in probability

Abstract

In this paper, we generalize an elementary real-analysis result to a class of topological vector spaces. We also give an example of a topological vector space to which the result cannot be generalized.

Downloads

Download data is not yet available.

Author Biography

Leonard T. Huang, University of Nevada, Reno

Department of Mathematics & Statistics

University of Nevada, Reno

1664 North Virginia Street

Reno

Nevada 89557

United States of America

Downloads

Published

2020-09-04

How to Cite

Huang, L. T. (2020). Generalization of a real-analysis result to a class of topological vector spaces. New Zealand Journal of Mathematics, 50, 21-27. Retrieved from https://www.nzjmath.org/index.php/NZJMATH/article/view/44

Issue

Section

Articles